# SDR MASA200600384

- Difficulty date: February 9, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 5,301 hours, 3,845 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL1049
- Condition: Inoperative
- Location: Spoilers
- Part time: 2,076 hours, 1,525 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6430 TUS, INBD FLIGHT SPOILERS/INBD SPOILERONS CAUTION.  MX REPLACED PCU.
